Skip to Content

Can you get withdrawals from any type of medications after 1 week use?

Responses (4)

kaismama 10 Jul 2015

After a week I doubt you'd have withdrawals from any med.

jcolson 10 Jul 2015

Depends on the med, but mostly I'd say no

Stephen Treloar 11 Jul 2015

I'd say no with the exception of opiates (synthetic or real).

ChemicalBrainsoup 13 Jul 2015

Yes, absolutely. Some drugs change your body, especially rather sensitive portions like your nervous system, after just ONE dose. *Most* medical drugs will probably not cause *most* people to withdraw after just one week of use, but some drugs can, and some people do experience withdrawal after such a short period of usage.

The likelihood and severity of the withdrawal can sometimes be raised by quitting these medications without a careful taper, and higher doses of medications often correlate with a greater difficulty in quitting them and being okay afterwards. The potency of the drug, its method of action, and how sensitive the person in question is are some of the most important factors in whether or not a withdrawal is more likely to occur.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions